# SDR ASAA11510379

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 13,285 hours, 4,309 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND NR 2 ENG IDG FILTER BUTTON POPPED.  ACCOMPLISHED FIM TASK 24 11 00 810 803, ACCOMPLISHED ASA T/C 78273000 FMC CDU INTERROGATION NO FAULTS NOTED.  ACCOMPLISHED IDG SCAVENGE AND CHARGE FILTER INSPECTION AND CHANGE.  FILTERS CLEAN.  REPLACED BOTH FILTERS REF ASA T/C 78424000.  PERFORMED ENG RUN ON NR 2 ENG NO LEAKS BUTTON NOT EXTENDED.
